# SDR FDEA200901260322

- Difficulty date: January 26, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 53,691 hours, 12,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7087511
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK STA 1970 TO STA 1980 X = 25, FOUND FLOOR SUPPORT WITH SURFACE CORROSION.  REMOVED AS PER SRM 51-31-01 VOLUME II.  NEW FLOOR SUPPORT FABRICATED AS PER DRAWING AGA7087. HOLES PICKED UP AS PER SRM 51-31-01 VOLUME II.  PROTECTED AS PER SRM 51-21-01 VOLUME II AND INSTALLED AS PER SRM 51-31-01 VOLUME II.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
